Pennsylvania, 2025Drought in Pennsylvania, May 1 to 20, 2025
May 1 to 20, 2025 · NWS CTP · 7 events in 7 counties and zones
Severe (D2) drought persisted into early May across portions of southeastern Pennsylvania. However, an anomalously wet May 2025 (the wettest May on record at Harrisburg, PA) allowed conditions to improve dramatically as the month progressed.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe (D2) drought persisted into early May across portions of southeastern Pennsylvania. However, an anomalously wet May 2025 (the wettest May on record at Harrisburg, PA) allowed conditions to improve dramatically as the month progressed. By the end of May, all of the D2 conditions had been removed from Pennsylvania.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Apr 30, 11:48 PM EST, 12 minutes earlier.
Area forecast discussion, Apr 30, 11:48 PM EST, 12 minutes before
Area Forecast Discussion
National Weather Service State College PA
1248 AM EDT Thu May 1 2025
.SYNOPSIS...
* Scattered thunderstorms with gusty winds and locally heavy
downpours Thursday afternoon and evening
* Periods of showers on Friday followed by growing confidence in
an increasingly wet pattern through the first week of May
&&
.NEAR TERM /UNTIL 7 AM THIS MORNING/...
Mainly clear now with only the high clouds, but some lower
clouds nudging into the far NW and will likely slide along the
nrn border. Some increase in clouds is expected, but temps still
expected to fall to 37-40F in Tioga Co, but stay in the 40s
elsewhere.
&&
.SHORT TERM /7 AM THIS MORNING THROUGH FRIDAY NIGHT/...
Upper ridging will begin to erode on Thursday as a trough over
the High Plains moves into the northeast US. At the surface, the
quasi stationary front south of the Mason-Dixon line will pivot
and lift northward as a warm front across Central PA as a sfc
low tracks from near Chicago into Lake Huron by 02/12Z. Expect
shower activity to ramp up particularly in the western and
northwestern portions of the CWA through Thursday night in
association with strongest 850mb moisture flux and IVT.
HREF shows a fairly tight instability gradient setting up along
the Allegheny Front by peak heating Thursday afternoon. Deep
layer shear values are supportive of a few strong to severe
t-storms and SPC expanded the D2 SLGT risk outlook a bit
farther to the east into the NW mtns with todays (4/30) 1730UTC
update. However, it still appears the greatest threat is outside
of the CWA over far NW PA/Upper Ohio Valley. Some locally heavy
downpours are also possible mainly over western PA within a
broad D2 MRGL ERO from WPC within a fairly moisture rich/hi pwat
environment. The area will be between frontal waves Thursday
night into Friday with some passing showers through Friday
night.
Temps will peak Thursday night and Friday with the largest
departures from climo (+15-25F) on low temps for the first
night of May.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Confidence in a wetter than not period for the long range is
building. PoPs generally rising across the board for the entire
long range period. Many 60 PoPs in the Sun-Tues time frame, and
30-40s thru Day8. Seems reasonable. Repeated rainfall won't be
unwelcome, especially by those in the SE where they have been
indrought status for quite a while. No deviations from NBM are
necessary at this point.
Prev...
The latest guidance continues to signal a wet pattern setting up
this weekend which appears to continue into next week. The next
frontal wave drives widespread rain on Saturday before slowing
down as the upper trough cuts off and forms a closed low in the
Ohio Valley. The 500mb cut off low meanders over the Ohio Valley
into early next week then slowly drifts to the east by the end
of the period. There is still some uncertainty on how the
pattern will evolve, but the key takeaway is a bullish trend for
largely beneficial rainfall with 7-day WPC QPF printing 1-2+
inches over most of central PA.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
Not a lot of change for the 06Z TAF set.
Timing of showers and xtorms looks to be rather good
on the 00Z TAF set. I did slow things down just a bit.
Also used a TEMPO group instead of a PROB group.
Earlier discussion below.
VFR conditions are expected tonight and into Thursday. A few
showers could approach BFD in the 13-15Z timeframe as a warm
front lifts northward, but most guidance suggests that they will
stay to the west. Additional showers and thunderstorms will
develop after 18Z, and will approach BFD and JST after 19Z. The
best chance for thunder will be at BFD and have included a
PROB30 there with the 00Z TAF package. Thunder will be possible
at JST and AOO as well, but confidence is lower. Some of the
storms could produce strong wind gusts.
Showers and storms will push eastward through the evening,
though the threat for thunder will rapidly drop off as the
showers enter a much more stable environment from east of AOO
and UNV.
Fri...Scattered showers with some restrictions possible.
Sat-Mon...Periods of rain and sub-VFR conditions likely.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
None.
&&
SYNOPSIS...Dangelo/Steinbugl
NEAR TERM...Dangelo/Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Dangelo/Steinbugl
AVIATION...Steinbugl/Martin/Bauco
Hazardous weather outlook, Apr 30, 7:23 PM EST, 4 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
823 PM EDT Wed Apr 30 2025
PAZ006-012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-020030-
Potter-Northern Clinton-Northern Centre-Southern Centre-Blair-
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
823 PM EDT Wed Apr 30 2025
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ004-005-010-011-017-024-033-020030-
Warren-McKean-Elk-Cameron-Clearfield-Cambria-Somerset-
823 PM EDT Wed Apr 30 2025
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Strong to severe thunderstorms with gusty winds are possible
Thursday afternoon and evening.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Apr 30, 8:00 PM EST, 4 hours before
Preliminary Local Storm Report...Summary
National Weather Service State College PA
900 PM EDT Wed Apr 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM Tstm Wnd Dmg 1 N Brownstown 40.35N 78.94W
04/29/2025 Cambria PA 911 Call Center
Trees down on wires with a transformer down
across North Sheridan Street in Johnstown.
0612 PM Tstm Wnd Gst 2 NE Geistown 40.32N 78.83W
04/29/2025 M66 MPH Cambria PA ASOS
ASOS wind gust at KJST airport.
0612 PM Tstm Wnd Dmg 2 ESE Colver 40.54N 78.75W
04/29/2025 Cambria PA Storm Chaser
Tree uprooted along Colver Road near
Ebensburg.
0614 PM Tstm Wnd Dmg 2 W Patton 40.64N 78.69W
04/29/2025 Cambria PA Emergency Mngr
Cell tower collapsed on Sunset Road.
0616 PM Tstm Wnd Dmg 4 W Somerset 40.02N 79.16W
04/29/2025 Somerset PA Utility Company
Trees down across wires along Glades Pike
Road.
0618 PM Tstm Wnd Dmg 2 SSW Dubois 41.10N 78.78W
04/29/2025 Clearfield PA 911 Call Center
Trees down on wires across Lincoln Drive in
Dubois.
0618 PM Tstm Wnd Dmg 2 WNW Cassandra 40.42N 78.68W
04/29/2025 Cambria PA Emergency Mngr
Reports of a barn collapse on the 800 block
of Munster Road in Portage Township. Animals
trapped inside of the collapse.
0628 PM Tstm Wnd Dmg 5 NNE Horseshoe Curve 40.57N 78.45W
04/29/2025 Blair PA Mesonet
Trees and wires down across Wopsy Road near
the lookout.
0630 PM Tstm Wnd Dmg 2 S Treasure Lake 41.15N 78.72W
04/29/2025 Clearfield PA Public
Tree down onto a residence driveway with
multiple large branches snapped off of
trees.
0630 PM Tstm Wnd Dmg Newry 40.40N 78.44W
04/29/2025 Blair PA 911 Call Center
Tree fell onto a car with no injuries
reported.
0631 PM Tstm Wnd Dmg 1 WNW Lakemont 40.48N 78.40W
04/29/2025 Blair PA 911 Call Center
Large tree with wires down near a residence
and car, blocking entrances and exits.
0631 PM Tstm Wnd Dmg 1 NNE Altoona 40.52N 78.39W
04/29/2025 Blair PA 911 Call Center
Reports of a tree down on a residence on 7th
Avenue. Multiple trees and wires down across
Altoona.
0632 PM Tstm Wnd Dmg 2 WSW Penfield 41.20N 78.64W
04/29/2025 Clearfield PA 911 Call Center
Trees and wires knocked down onto a
residence.
0635 PM Tstm Wnd Dmg 2 W Philipsburg 40.89N 78.24W
04/29/2025 Clearfield PA 911 Call Center
Trees down on wires along Decatur Street
west of Philipsburg.
0635 PM Tstm Wnd Dmg 1 WSW Sinking Valley 40.57N 78.28W
04/29/2025 Blair PA 911 Call Center
Wires and telephone poles knocked down with
three barn roofs blown off.
0637 PM Tstm Wnd Dmg 2 SW Bald Eagle 40.72N 78.19W
04/29/2025 Blair PA 911 Call Center
Reports of multiple trees into a residence
with no injuries reported.
0638 PM Tstm Wnd Dmg Roaring Spring 40.34N 78.39W
04/29/2025 Blair PA 911 Call Center
Multiple trees down in Roaring Spring.
0642 PM Tstm Wnd Dmg 4 WSW Moshannon 41.00N 78.11W
04/29/2025 Clearfield PA Amateur Radio
Multiple trees and wires down in Grassflat.
0644 PM Tstm Wnd Gst 1 SSE Martinsburg 40.30N 78.32W
04/29/2025 M63 MPH Blair PA ASOS
0645 PM Tstm Wnd Dmg 1 NE Petersburg 40.59N 78.03W
04/29/2025 Huntingdon PA 911 Call Center
Trees down on wires along Route 305.
0646 PM Tstm Wnd Dmg 1 WNW Franklinville 40.65N 78.08W
04/29/2025 Huntingdon PA Amateur Radio
Numerous trees and wires down along Spruce
Creek Road.
0649 PM Tstm Wnd Dmg Huntingdon 40.50N 78.01W
04/29/2025 Huntingdon PA 911 Call Center
Widepsread trees and wires down in
Huntingdon. Power out at 911 center.
0649 PM Tstm Wnd Dmg 2 SSE Port Matilda 40.77N 78.04W
04/29/2025 Centre PA NWS Employee
Trees down with snapped power poles.
0649 PM Tstm Wnd Dmg 2 WNW Park Forest 40.81N 77.95W
04/29/2025 Centre PA Amateur Radio
Power poles snapped in Graysdale.
0650 PM Tstm Wnd Dmg 1 NNW Raystown Dam 40.47N 78.02W
04/29/2025 Huntingdon PA 911 Call Center
Tree knocked down onto a residence on
Country Hills Drive. No injuries reported.
0650 PM Tstm Wnd Dmg 4 WNW Park Forest 40.83N 77.97W
04/29/2025 Centre PA NWS Employee
Numerous trees down with one tree down on an
outbuilding.
0651 PM Tstm Wnd Dmg 1 NNW Park Forest 40.81N 77.91W
04/29/2025 Centre PA 911 Call Center
Trees and wires down onto a residence on
East Hillside Avenue. No injuries reported.
0651 PM Tstm Wnd Dmg 3 S Park Forest 40.76N 77.91W
04/29/2025 Centre PA Trained Spotter
Numerous trees and wires down along Nixon
Road. 66 MPH wind gust. Zero visibility
ahead of the squall in blowing dust.
0652 PM Tstm Wnd Gst 3 NNE State College 40.83N 77.85W
04/29/2025 M65 MPH Centre PA NWS Employee
65 MPH wind gust at the National Weather
Service Office in State College.
0652 PM Tstm Wnd Dmg 1 E Park Forest 40.80N 77.90W
04/29/2025 Centre PA 911 Call Center
Tree down into an apartment building. No
injuries reported.
0653 PM Tstm Wnd Dmg 1 NNW State College 40.81N 77.86W
04/29/2025 Centre PA Broadcast Media
*** 1 INJ ***
M52 mph tstm wind gust @PSU Beaver Stadium
WeatherSTEM lofted portable restroom into
student referee causing minor injuries.
Video Credit: Barstool Penn State.
0656 PM Tstm Wnd Gst Zion 40.92N 77.67W
04/29/2025 M61 MPH Centre PA Public
0657 PM Tstm Wnd Dmg 1 W State College 40.79N 77.88W
04/29/2025 Centre PA Public
Large trees knocked down on Hillcrest Avenue
near West Cherry Lane and Orlando Avenue.
0657 PM Tstm Wnd Dmg 4 NE State College 40.84N 77.81W
04/29/2025 Centre PA Public
Reports of roof and structural damage
northeast of Houserville.
0657 PM Tstm Wnd Dmg 3 NE Park Forest 40.83N 77.88W
04/29/2025 Centre PA 911 Call Center
Power line down on a vehicle with multiple
trees down in the vicinity of Cricklewood
Drive and Fox Hollow Road.
0658 PM Tstm Wnd Dmg 1 WSW State College 40.79N 77.87W
04/29/2025 Centre PA 911 Call Center
Reports of a tree on a residence with a tree
also down in a yard near the intersection of
South Patterson Street and South Sparks
Street.
0658 PM Tstm Wnd Dmg Bellefonte 40.91N 77.78W
04/29/2025 Centre PA Public
Tree down onto an apartment building in
Bellefonte. No injuries reported.
0658 PM Tstm Wnd Dmg Bellefonte 40.91N 77.78W
04/29/2025 Centre PA Trained Spotter
Trees and wires down in Bellefonte.
0659 PM Tstm Wnd Dmg 2 WSW Pleasant Gap 40.85N 77.77W
04/29/2025 Centre PA Trained Spotter
Trees and wires down across College Avenue
near Pleasant Gap.
0700 PM Tstm Wnd Dmg 1 S State College 40.78N 77.86W
04/29/2025 Centre PA Trained Spotter
At least 9 power poles snapped with
wires/poles on roadway along West College
Ave near Cato Drive and Whitehall Road,
Ferguson Township. At least two occupied
vehicles covered with downed wires.
0703 PM Tstm Wnd Dmg 3 WSW Mcveytown 40.49N 77.79W
04/29/2025 Mifflin PA Trained Spotter
Multiple trees down on Ferguson Valley Rd.
Time estimated using radar.
0708 PM Tstm Wnd Dmg 4 NNE Beech Creek 41.12N 77.56W
04/29/2025 Clinton PA Emergency Mngr
Reports of a barn collapse on the 1000 block
of Dry Run Road with debris from the
collapse blocking the roadway.
0709 PM Tstm Wnd Dmg 1 W Lamar 41.01N 77.53W
04/29/2025 Clinton PA Utility Company
Widespread trees and wires down near Lamar.
0709 PM Tstm Wnd Dmg 3 SE Howard 40.98N 77.61W
04/29/2025 Centre PA Public
Multiple trees snapped and uprooted
southeast of Howard.
0711 PM Tstm Wnd Dmg Lewistown 40.60N 77.58W
04/29/2025 Mifflin PA 911 Call Center
Trees down on wires across West 3rd Street
in Lewistown.
0711 PM Tstm Wnd Dmg 1 NNW Poe Valley State 40.85N 77.50W
04/29/2025 Centre PA 911 Call Center
Multiple trees reported down south of
Millheim.
0715 PM Tstm Wnd Dmg Alfarata 40.66N 77.47W
04/29/2025 Mifflin PA 911 Call Center
Numerous trees and wires down along Route
522 near Alfarata.
0719 PM Tstm Wnd Dmg 3 NNW Honey Grove 40.46N 77.58W
04/29/2025 Juniata PA 911 Call Center
Multiple trees down on wires across McKinley
Road near Honey Grove.
0719 PM Tstm Wnd Dmg 3 WSW Loganton 41.02N 77.36W
04/29/2025 Clinton PA 911 Call Center
Trees down on a barn near West Valley Road.
0720 PM Tstm Wnd Dmg 3 NNW Mifflintown 40.61N 77.42W
04/29/2025 Juniata PA 911 Call Center
Multiple trees down blocking the roadway on
Arch Rock Road.
0723 PM Tstm Wnd Dmg 1 NE Loganton 41.04N 77.29W
04/29/2025 Clinton PA Emergency Mngr
High tension wires knocked down in the
vicinity of Whitetail Trail.
0725 PM Tstm Wnd Dmg 1 WNW Port Royal 40.54N 77.40W
04/29/2025 Juniata PA Amateur Radio
Trees down across and blocking Route 333
near Port Royal.
0726 PM Tstm Wnd Dmg 1 WSW Mcalisterville 40.63N 77.29W
04/29/2025 Juniata PA 911 Call Center
Multiple trees down near the intersection of
Thompson Road and Route 35 North.
0729 PM Tstm Wnd Dmg Beavertown 40.76N 77.17W
04/29/2025 Snyder PA Utility Company
Numerous trees down across wires in
Beavertown.
0730 PM Tstm Wnd Dmg Covington 41.74N 77.07W
04/29/2025 Tioga PA 911 Call Center
Trees down 2800 block Rt 660, Covington
Township.
0740 PM Lightning 3 ENE Millerstown 40.57N 77.11W
04/29/2025 Perry PA 911 Call Center
Lightning struck a lightning pole, knocking
power out across the area and catching a
nearby tree on fire.
0740 PM Tstm Wnd Dmg 1 W Williamsport 41.24N 77.04W
04/29/2025 Lycoming PA 911 Call Center
Trees down 900 block Wildwood Ave.
0745 PM Tstm Wnd Dmg Williamsport 41.24N 77.02W
04/29/2025 Lycoming PA 911 Call Center
Multiple reports of trees and wires down in
Williamsport.
0746 PM Tstm Wnd Dmg 1 N Sunbury 40.87N 76.79W
04/29/2025 Northumberland PA Emergency Mngr
Reports of a building collapse on Julia
Street in Sunbury.
0746 PM Tstm Wnd Dmg 1 N Sunbury 40.87N 76.79W
04/29/2025 Northumberland PA 911 Call Center
Trees and wires down in Sunbury.
0747 PM Tstm Wnd Dmg Shamokin Dam 40.85N 76.83W
04/29/2025 Snyder PA 911 Call Center
Numerous trees and wires down along Route
15.
0747 PM Tstm Wnd Gst 1 E Shamokin Dam 40.85N 76.81W
04/29/2025 M68 MPH Northumberland PA Dept of Highways
Measured wind on the Route 147 bridge near
the Fabridam.
0757 PM Tstm Wnd Dmg 3 SE Millersburg 40.51N 76.91W
04/29/2025 Dauphin PA 911 Call Center
Multiple trees down in Halifax Township,
blocking roadways.
0758 PM Tstm Wnd Dmg Lairdsville 41.23N 76.61W
04/29/2025 Lycoming PA Emergency Mngr
Reports of a roof blowing of a structure on
the 6000 block of State Route 118. The roof
blowing off also knocked over a 1000 gallon
propane tank.
0805 PM Tstm Wnd Dmg 1 SW Valley View 40.65N 76.54W
04/29/2025 Schuylkill PA 911 Call Center
Numerous trees and wires down in Valley
View.
0805 PM Tstm Wnd Dmg 3 S Stillwater 41.11N 76.36W
04/29/2025 Columbia PA 911 Call Center
Trees and wires down along Route 487.
0806 PM Tstm Wnd Dmg 1 SSE Numidia 40.88N 76.40W
04/29/2025 Columbia PA Utility Company
Trees and wires down along Route 42 in
Numidia.
&&Drought, Adams
- When
- May 1, 12:00 AM EST to May 20, 12:00 AM EST
- Where
- Adams forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.872, -77.218 (the zone’s center; the record gives no point)
Severe (D2) drought continued for eastern Adams County until the U.S. Drought Monitor update on May 20, 2025, when all remaining D2 conditions were removed.
Drought, York
- When
- May 1, 12:00 AM EST to May 20, 12:00 AM EST
- Where
- York forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.920, -76.726 (the zone’s center; the record gives no point)
Severe (D2) drought continued for much of York County until the U.S. Drought Monitor update on May 20, 2025, when all remaining D2 conditions were removed.
Drought, Lancaster
- When
- May 1, 12:00 AM EST to May 13, 12:00 AM EST
- Where
- Lancaster forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.042, -76.248 (the zone’s center; the record gives no point)
Severe (D2) drought continued for much of Lancaster County until the U.S. Drought Monitor update on May 13, 2025, when all remaining D2 conditions were removed.
Drought, Lebanon
- When
- May 1, 12:00 AM EST to May 13, 12:00 AM EST
- Where
- Lebanon forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.367, -76.458 (the zone’s center; the record gives no point)
Severe (D2) drought continued for much of Lebanon County until the U.S. Drought Monitor update on May 13, 2025, when all remaining D2 conditions were removed.
Drought, Schuylkill
- When
- May 1, 12:00 AM EST to May 20, 12:00 AM EST
- Where
- Schuylkill forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.706, -76.216 (the zone’s center; the record gives no point)
Severe (D2) drought continued for much of Schuylkill County until the U.S. Drought Monitor update on May 20, 2025, when all remaining D2 conditions were removed.
Drought, Columbia
- When
- May 1, 12:00 AM EST to May 13, 12:00 AM EST
- Where
- Columbia forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.049, -76.405 (the zone’s center; the record gives no point)
Severe (D2) drought continued for much of Columbia County until the U.S. Drought Monitor update on May 13, 2025, when all remaining D2 conditions were removed.
Drought, Northumberland
- When
- May 1, 12:00 AM EST to May 13, 12:00 AM EST
- Where
- Northumberland forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.852, -76.709 (the zone’s center; the record gives no point)
Severe (D2) drought continued for much of Northumberland County until the U.S. Drought Monitor update on May 13, 2025, when all remaining D2 conditions were removed.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Puerto Rico, May 1 to 5, 20251 death · 1 injured · $523,000 · 79 events
- Tornado and Hail in Alabama, May 1 to 3, 20251 death · 2 injured · $7,000 · EF0 · 40 events
- Hail and Damaging Winds in Alabama, May 1 to 3, 2025$384,000 · 2 in hail · 77 events
- Tornadoes and Flash Flood in Texas, May 1, 20251 injured · $100,000 · EF1 · 15 events
- Wildfire in Pennsylvania, May 1 to 2, 2025$800,000 · 1 event
- Hail and Damaging Winds in Ohio, May 1 to 5, 2025$55,000 · 1.25 in hail · 55 events
- Tornado and Flash Flooding in Oklahoma, May 1 to 2, 2025$175,000 · EF0 · 26 events
- Flash Flooding and Hail in Texas, May 1 to 2, 2025$70,000 · 4.5 in hail · 34 events
- Hail and Damaging Winds in Mississippi, May 1 to 2, 2025$101,000 · 1.5 in hail · 16 events
- Damaging Winds in Pennsylvania, May 1, 2025$82,000 · 61 kt wind · 11 events
- Flooding in Oklahoma, May 1 to 5, 2025$100,000 · 4 events
- Drought in New Mexico, May 1 to 31, 202528 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1250760, 1250761, 1250764, 1250766, 1250768, 1250770, 1250772.